Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2022, 10:38 PM CDT for Garvin County, McClain County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 10:38 PM CDT (03:38 UTC)
- Expired
- Apr 23, 2022, 11:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garvin County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 11:12 PM CDT | TSTM WND DMG | 2 Wsw Pauls Valley, OK | MINOR DAMAGE TO GARAGES, SHEDS, AND TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:24 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 12.3
The text
As transmitted.
693
WUUS54 KOUN 240338
SVROUN
OKC049-087-240430-
/O.NEW.KOUN.SV.W.0113.220424T0338Z-220424T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1038 PM CDT Sat Apr 23 2022
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northern Garvin County in southern Oklahoma...
South central McClain County in central Oklahoma...
* Until 1130 PM CDT.
* At 1037 PM CDT, a severe thunderstorm was located 6 miles southeast
of Lindsay, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pauls Valley, Lindsay, Maysville, Paoli, Antioch, Whitebead and
Erin Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 9755 3468 9763 3484 9764 3492 9715
3484 9708 3473 9706
TIME...MOT...LOC 0337Z 255DEG 28KT 3476 9756
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mahale1 follow-up statement
830
WWUS54 KOUN 240359
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1059 PM CDT Sat Apr 23 2022
OKC049-087-240430-
/O.CON.KOUN.SV.W.0113.000000T0000Z-220424T0430Z/
Garvin OK-McClain OK-
1059 PM CDT Sat Apr 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN GARVIN AND SOUTH CENTRAL MCCLAIN COUNTIES...
At 1059 PM CDT, a severe thunderstorm was located near Maysville,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pauls Valley, Maysville, Paoli, Antioch and Whitebead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3469 9745 3487 9747 3492 9715 3484 9708
3473 9706
TIME...MOT...LOC 0359Z 255DEG 28KT 3480 9736
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 5:58 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 23, 5:58 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Norman OK
558 PM CDT Sat Apr 23 2022
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 306 PM CDT Sat Apr 23 2022
* Severe Storms Possible Late This Afternoon/Evening
* Flooding Possible Sunday
Discussion: A dryline continues to work its way east this afternoon.
At 2:30 pm the line was from near Cherokee and Watonga, to near
Clinton and Hobart, to near Altus OK and Goodlett TX. The dryline is
expected to eventually stall later this afternoon. East of the
dryline, moisture continues to increase with dewpoints ranging from
the upper 50s to the mid 60s. There is still a bit of a cap but at
least some storms are expected to develop along the dryline late
this afternoon/evening. Instability and shear are expected to be
sufficient for severe storms to be possible with large hail and
strong winds. There is also a low potential for tornado. Some CAMs
show that a second round of storms could initiate late this
evening/overnight along the retreating dryline. Meanwhile, a cold
front will also begin to move into NW parts of the fa later this
evening and move across portions of the fa overnight. Showers and
storms will also be possible along it starting in parts of north
central/central OK. In addition to the severe storms, locally heavy
rain/flooding could also be possible in some locations tonight.
The cold front is expected to slowly sag southward into portions of
southern OK/north TX Sunday. Showers and storms will remain possible
across the southeastern half of the fa Sunday. Some strong to severe
storms could be possible across portions of southern OK/north TX
Sunday but heavy rain/flooding will also be a concern. Rainfall
amounts of 2 to 4 inches will be possible across mainly portions of
south central and southeast OK. A Flood Watch is in effect for
Sunday and Sunday night.
Behind the dryline, fire weather will continue to be a concern the
rest of this afternoon into early evening due to the low RH, gusty
winds, and dry vegetation. The Red Flag Warning continues through 9
pm for parts of western OK and western north TX.
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 306 PM CDT Sat Apr 23 2022
As mentioned in the short term section, showers and thunderstorms
will continue across portions of the fa Sunday night with heavy
rain/flooding remaining a concern. Showers/storms could linger
across far southern portions of the fa into Monday.
Models show upper ridging briefly affecting the region towards the
middle of next week with southerly winds returning Wednesday. Models
then show a mid/upper level shortwave/disturbance moving across the
Plains Wednesday night/Thursday which will bring another chance for
showers/storms to parts of the fa. Models then increasingly differ
towards the end of next week/weekend but show another storm system
could affect the region with a chance of showers/storms.
Fire weather will also continue to be a concern for parts of the
area next week with several days of elevated to near critical
conditions currently in the forecast.
&&
.AVIATION...
(00Z TAFS)
Issued at 558 PM CDT Sat Apr 23 2022
Thunderstorms are expected from southwestern through central
Oklahoma this evening and again periodically through the daytime
Sunday. Gusty south to southwest wind will exist ahead of a cold
front which will move into northwestern Oklahoma around midnight. The
front will be passing southeast of the OKC area around sunrise.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 55 66 49 67 / 60 50 40 0
Hobart OK 51 73 46 70 / 20 20 20 0
Wichita Falls TX 61 72 50 68 / 50 80 70 10
Gage OK 46 73 41 67 / 0 0 0 0
Ponca City OK 51 72 45 67 / 50 10 10 0
Durant OK 64 76 54 69 / 40 80 100 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 PM CDT this evening for OKZ004>029-033>039-
044-045.
Red Flag Warning until 9 PM CDT this evening for OKZ004>006-
009>011-014>016-021-022-033>036.
Flood Watch from Sunday morning through Monday morning for
OKZ031-032-040>043-046>048-050>052.
TX...Wind Advisory until 7 PM CDT this evening for TXZ083>090.
Red Flag Warning until 9 PM CDT this evening for TXZ083-084-087.
&&
SHORT TERM...25
LONG TERM....25
AVIATION...09Hazardous weather outlook, Apr 23, 8:50 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 850 PM CDT Sat Apr 23 2022 OKZ004>048-050>052-TXZ083>090-241000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 850 PM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Severe thunderstorms with strong winds and hail up to golf ball size are expected to continue into the early morning. The tornado risk is low. Localized flooding will also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... A few strong to marginally severe storms are possible Sunday across parts of southern Oklahoma and western north Texas. .Heavy Rainfall... A stalled front will be focus for heavy rainfall across parts of south central and southeast Oklahoma Sunday and Sunday night. Rainfall amounts of 2 to 4 inches of rain are possible. A Flood Watch is in effect. .Fire Weather... Occasional elevated fire weather conditions may occur across western Oklahoma Sunday through Thursday afternoons. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 23, 8:21 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 3 W FREDERICK 34.39N 99.07W
04/23/2022 E1.00 INCH TILLMAN OK EMERGENCY MNGR
&&
BUNKERLocal storm report, Apr 23, 8:38 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST 5 NE NORMAN 35.26N 97.37W
04/23/2022 M66 MPH CLEVELAND OK NWS EMPLOYEE
&&
BUNKERLocal storm report, Apr 23, 8:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 1 SE FORT SILL 34.65N 98.39W
04/23/2022 E1.00 INCH COMANCHE OK TRAINED SPOTTER
&&
BUNKERLocal storm report, Apr 23, 9:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 2 SW OKLAHOMA CITY 35.44N 97.53W
04/23/2022 OKLAHOMA OK EMERGENCY MNGR
3 DOWNED POWER POLES FROM NWSCHAT.
&&
BUNKERLocal storm report, Apr 23, 9:32 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 WSW FORT SILL 34.64N 98.46W
04/23/2022 COMANCHE OK BROADCAST MEDIA
VIA OUNCHAT GOOGLE BACKUP.
&&
BUNKERSpecial weather statement, Apr 23, 9:44 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Norman OK
944 PM CDT Sat Apr 23 2022
OKZ026-030-240315-
Pottawatomie OK-Lincoln OK-
944 PM CDT Sat Apr 23 2022
...A strong thunderstorm will impact portions of southeastern Lincoln
and northeastern Pottawatomie Counties through 1015 PM CDT...
At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Prague, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Prague, Johnson and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3542 9672 3543 9672 3542 9674 3539 9686
3555 9680 3561 9662 3544 9663
TIME...MOT...LOC 0243Z 252DEG 26KT 3545 9677
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:03 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 42 min |
| Apr 23, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 38 min |
| Apr 23, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| Apr 23, 7:26 PM CDT | Areal Flood Advisory | OUN | Payne | 2 hr |
| Apr 23, 7:37 PM CDT | Tornado Warning | OUN | Oklahoma | 38 min |
| Apr 23, 7:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Apr 23, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 66 min |
| Apr 23, 7:43 PM CDT | Tornado Warning | OUN | Payne | 10 min |
| Apr 23, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 40 min |
| Apr 23, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, McClain | 43 min |
| Apr 23, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 50 min |
| Apr 23, 8:15 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 45 min |
| Apr 23, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 38 min |
| Apr 23, 8:24 PM CDT | Areal Flood Advisory | OUN | Cleveland | 111 min |
| Apr 23, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 51 min |
| Apr 23, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 44 min |
| Apr 23, 8:31 PM CDT | Tornado Warning | OUN | Comanche, Stephens | 29 min |
| Apr 23, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 49 min |
| Apr 23, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 62 min |
| Apr 23, 8:55 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 26 min |
| Apr 23, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 29 min |
| Apr 23, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 23 min |
| Apr 23, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| Apr 23, 9:12 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| Apr 23, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 27 min |
| Apr 23, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Garvin, Grady, Stephens | 52 min |
| Apr 23, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 51 min |
| Apr 23, 9:31 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Apr 23, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 47 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 23, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 24 min |
| Apr 23, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 33 min |
| Apr 23, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 32 min |
| Apr 23, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 31 min |
| Apr 23, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 36 min |
| Apr 23, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 33 min |
| Apr 23, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 32 min |
| Apr 23, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Stephens | 47 min |
| Apr 23, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Stephens | 48 min |
| Apr 23, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 52 min |
| Apr 23, 11:37 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Apr 23, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 46 min |
| Apr 23, 11:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa | 3 hr |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 33 min |
| Apr 24, 12:51 AM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Apr 24, 12:55 AM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Apr 24, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 44 min |
| Apr 24, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 41 min |
| Apr 24, 1:55 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain | 3 hr |
| Apr 24, 2:11 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Apr 24, 2:27 AM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Apr 24, 9:30 AM CDT | River Flood Advisory | OUN | Atoka | 18 hr |
| Apr 24, 1:19 PM CDT | Special Weather Statement | OUN | Love | 41 min |
| Apr 24, 2:05 PM CDT | Special Weather Statement | OUN | Love, Marshall | 25 min |
| Apr 24, 2:44 PM CDT | Special Weather Statement | OUN | Love | 46 min |
| Apr 24, 2:53 PM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 24, 3:13 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Apr 24, 3:55 PM CDT | Special Weather Statement | OUN | Marshall | 50 min |
| Apr 24, 4:02 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| Apr 24, 4:18 PM CDT | Special Weather Statement | OUN | Johnston | 27 min |
| Apr 24, 4:44 PM CDT | Special Weather Statement | OUN | Bryan, Johnston | 46 min |
| Apr 24, 5:34 PM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Apr 24, 6:34 PM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Apr 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 19 min |
| Apr 24, 6:50 PM CDT | Areal Flood Advisory | OUN | Bryan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.